# SDR SIMA20210625002

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI . R/H BRACKET THAT ATTACHES FR 46 WITH CENTER WING BOX IS CRACKED.-C/A-REMOVED AND REPLACED BRACKET AT FRAME 46R IAW SRM 51-40-02.
